Alert archive / New York / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 48, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 26, 2009, 4:14 PM EDT for Dutchess County, New York. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2009, 4:14 PM EDT (20:14 UTC)
- Expired
- Jun 26, 2009, 5:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
County Dutchess County, NY
The radar
The Albany radar (KENX), 95 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:32 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 193 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:58 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 26, 3:58 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 358 PM EDT FRI JUN 26 2009 .SYNOPSIS... A WEAK COLD FRONT BUT ASSOCIATED STRONG UPPER LEVEL DISTURBANCE WILL CONTINUE TO CROSS THE REGION TONIGHT. AN UPPER LEVEL LOW WILL DEVELOP OVER AND JUST EAST OF THE REGION ON SATURDAY...AND WILL ONLY DRIFT SLOWLY SOUTH AND EAST THROUGH THE WEEKEND...RESULTING IN UNSETTLED WEATHER. WHILE IT WILL NOT BE RAINING THE ENTIRE TIME...SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE UNSETTLED PATTERN WILL CONTINUE INTO NEXT WEEK...AS YET ANOTHER UPPER LEVEL LOW APPROACHES FROM THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEVERE THUNDERSTORM WATCH 516 CONTINUES FOR MUCH OF THE THE AREA THROUGH 7 PM EXCEPT FOR WASHINGTON/RENSSELAER/COLUMBIA AND SOUTHERN VERMONT/BERKSHIRE. A POTENT UPPER LEVEL DISTURBANCE MOVING ACROSS THE GREAT LAKES HAS TRIGGERED CLUSTER OF SEVERE THUNDERSTORMS UPSTREAM OF OUR AREA. THE ATMOSPHERE HAS HAD ENOUGH TIME TO RECOVER AND DESTABILIZE IN WAKE OF CLOUDS/RAIN THAT MOVED THROUGH THIS MORNING/EARLY AFTERNOON. GENERALLY 1000-2000 J/KG OF SBCAPE NOTED ON LAPS ANALYSIS. DEEP LAYER 0-6 KM SHEAR IS MAINLY UNIDIRECTIONAL 30-40 KT...SO STORM ORGANIZATION SHOULD OCCUR. MAIN QUESTION IS IF THE CURRENT SEVERE CLUSTERS OF CONVECTION ACROSS NORTHERN/CENTRAL NY MAINTAIN THEIR STRENGTH ONCE THEY MAKE IT INTO OUR REGION. MAIN CLUSTER THAT DEVELOPED JUST WEST OF ULSTER COUNTY HAS NOW EXPANDED EASTWARD INTO SOUTHERN ULSTER/DUTCHESS/LITCHFIELD COUNTIES. OTHER ACTIVITY UPSTREAM IN NORTH CENTRAL NY AND THE ST LAWRENCE VALLEY MAY REACH NORTHERN AND CENTRAL PORTIONS OF THE AREA AS WELL. SO WILL MENTION LIKELY POPS FOR LATE AFTERNOON/EARLY EVENING. COVERAGE AND INTENSITY OF CONVECTION SHOULD DIMINISH LATER THIS EVENING WITH LOSS OF DAYTIME HEATING. THE UPPER LEVEL TROF DIGGING ACROSS THE NORTHEAST CONUS IS FORECAST TO CUT OFF AT 500 MB TONIGHT AND DRIFT SOUTHWARD INTO EASTERN NY/WESTERN NEW ENGLAND BY SAT MORNING. STILL PLENTY OF CLOUDS AROUND OVERNIGHT...WITH A FEW BREAKS. MIN TEMPS GENERALLY EXPECTED TO BE IN THE UPPER 50S TO LOWER 60S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... THE AFOREMENTIONED CUT-OFF LOW WILL DOMINATE OUR WEATHER THROUGH THE WEEKEND...AS IT ONLY GRADUALLY DRIFTS SOUTHEAST ACROSS SOUTHERN NEW ENGLAND AND EVENTUALLY OFF THE COAST BY LATE SUNDAY. EASTERN NEW YORK AND WESTERN NEW ENGLAND WILL BE ON THE WESTERN PERIPHERY OF THE CUT-OFF...SO THERE IS LESS OF A THREAT FOR SEVERE WEATHER AND TORRENTIAL RAINFALL THAT WE HAVE SEEN THE LAST COUPLE DAYS. STILL...IT WILL BE RATHER GLOOMY WITH A FEW PERIOD OF SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS. SBCAPE VALUES AROUND 500-750 J/KG ON SAT AND 250-500 J/KG ON SUN...SHOULD RESULT IN GENERAL STORMS WITH NOT MUCH VERTICAL DEVELOPMENT. WILL MENTION THE HIGHEST POPS DURING THE AFTERNOON AND EARLY EVENING HOURS BOTH SAT AND SUN...AS PIECES OF ENERGY PIVOT AROUND THE UPPER LOW. GENERALLY LOTS OF CLOUDS EXPECTED TOO...BUT THERE WILL BE SOME OCCASIONAL BREAKS AS WELL. TEMPS WILL AVERAGE CLOSE TO NORMAL...WITH CLOUDS/SHOWERS/LOW LEVEL MOISTURE WILL RESULT IN SLIGHTLY WARMER THAN NORMAL MIN TEMPS AND SLIGHTLY COOLER THAN NORMAL MAX TEMPS. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE EXTENDED PERIOD WILL BE DOMINATED BY A LARGE SLOW MOVING CUTOFF LOW AT 500 HPA. ON MONDAY...THE UPPER LOW WILL BE SITUATED OVER THE NORTHERN GREAT LAKES AND ONLY MAKE SLOW PROGRESS EASTWARD TOWARDS NORTHERN LOWER MICHIGAN. THE CYCLONIC FLOW AROUND THE LOW WILL ALLOW FOR MAINLY DIURNAL DRIVEN SCT SHOWERS ACROSS OUR CWA. AT THIS POINT...THE UPPER LOW SHOULD BE FAR ENOUGH AWAY TO LIMIT STRONG INSTABILITY...SO WILL NOT INCLUDE THUNDER AT THIS POINT. BY TUESDAY...THE UPPER LOW WILL BE APPROACHING WESTERN LAKE ERIE. HAVE ONCE AGAIN INCLUDED HIGH CHC POPS IN THE FORECAST...AND WILL ALSO INCLUDE THUNDER...AS THE GFS HAS FORECASTED LI OF 0 TO -2 C. THE UPPER LOW WILL CONTINUE TO MOVE ACROSS SOUTHERN ONTARIO BY WEDNESDAY...AND ACROSS THE NORTH COUNTRY OF NY BY THURSDAY. WILL CONTINUE TO POST HIGH CHC POPS FOR THE ENTIRE CWA THROUGH THE REMAINDER OF THE FORECAST PERIOD. THE BEST CHANCE FOR STRONGER CONVECTION WOULD PROBABLY BE ON WEDNESDAY AFTN...AS THE PASSING OF THE SFC BOUNDARY WILL ALSO HELP FOCUS THE CONVECTION....AS WELL AS FORECASTED LIS OF 0 TO -3 C. MAX TEMPS WILL CONTINUE TO RUN A FEW DEGREES BELOW NORMAL ALL WEEK WITH VALLEY HIGHS IN THE MIDDLE TO UPPER 70S...AS THE SCT SHOWERS...PARTLY TO MOSTLY CLOUDY SKY COVER...AND LOWER UPPER LEVEL HEIGHTS...WILL ALL PROMOTE COOLER THAN NORMAL TEMPERATURES. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PREVAIL EARLY THIS AFTERNOON...THROUGH 21-22Z...THEN SCATTERED STRONG THUNDERSTORMS WITH BRIEF PERIODS OF IFR CONDITIONS WILL AFFECT THE AIRPORTS AROUND 22-24Z. LINGERING LIGHT SHOWER ACTIVITY WILL CONTINUE WITH MVFR/VFR CONDITIONS THROUGH ABOUT 01-03Z. VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH 06-09Z...WHEN SOME SCATTERED SHOWERS WILL SPREAD FROM NORTH TO SOUTH DURING ASSOCIATED WITH ANOTHER UPPER LEVEL SYSTEM...DURING THE EARLY MORNING HOURS AFTER 06-09Z. PREVAILING CONDITIONS WILL BE VFR...SO JUST INDICATING VCSH AFTER 06-09Z. SOME MVFR CLOUD PERIODS THROUGH ABOUT 14Z...THEN RETURNING TO VFR AFTER 14Z. WINDS WILL BE LIGHT SOUTH TO SOUTHWEST AT 10 KT OR LESS EARLY THIS AFTERNOON... SHIFTING TO WEST AND NORTHWEST LATE THIS AFTERNOON AND EVENING...BECOMING NORTH TO NORTHWEST TOMORROW MORNING. SAT-WED...VFR/MVFR...SCATTERED MAINLY AFTN SHOWERS/TSTMS. && .FIRE WEATHER... SHOWERS AND THUNDERSTORMS ARE LIKELY FOR MUCH OF THE REGION THROUGH THIS EVENING. UNSETTLED WEATHER WITH PERIOD OF SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED FOR SATURDAY AND SUNDAY. DAMP CONDITIONS SHOULD PERSIST INTO NEXT WEEK AS WELL. RELATIVE HUMIDITY VALUES WILL RISE TO NEAR 100 PERCENT TONIGHT...THEN DROP TO BETWEEN 50 AND 65 PERCENT ON SATURDAY. RH VALUES WILL ONCE AGAIN RISE TO NEAR 100 PERCENT SATURDAY NIGHT. WINDS WILL BE GENERALLY WEST AROUND 5 MPH TONIGHT...THEN SHIFT TO THE NORTH-NORTHWEST ON SATURDAY AND INCREASE TO AROUND 5 TO 10 MPH. WINDS SATURDAY NIGHT WILL BE NORTH-NORTHWEST AROUND 5 MPH. && .HYDROLOGY... SCATTERED THUNDERSTORMS THURSDAY EVENING APPEARED TO HAVE LITTLE EFFECT ON MAIN STEM RIVERS. MORE SHOWERS AND STORMS ARE LIKELY THIS AFTERNOON. SOME OF THESE COULD ONCE AGAIN CONTAIN HEAVY RAINFALL WITH LOCAL AMOUNTS EXCEEDING AN INCH. IT IS UNLIKELY THEY WOULD HAVE A SIGNIFICANT IMPACT ON MAIN STEM RIVERS...BUT SMALLER STREAMS COULD SEE QUICK RISES IN A FEW PLACES. LOCAL DOWNPOURS COULD CAUSE SIGNIFICANT PONDING OF WATER ON ROADWAYS AND AREAS OF POOR DRAINAGE. AVERAGE RAINFALL BASIN FORECASTS ARE EXPECTED TO AROUND A QUARTER INCH OR LESS THROUGH TONIGHT. THERE IS THE THREAT OF ADDITIONAL SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM BOTH WEEKEND DAYS BUT ONCE AGAIN THE ACTIVITY LOOKS TO BE SCATTERED. AT THIS POINT...THESE SHOWERS AND STORMS DO NOT APPEAR TO POSE ANY SERIOUS HYDROLOGICAL PROBLEMS THROUGH THE WEEKEND. UNSETTLED WEATHER IS FORECAST INTO NEXT WORK WEEK WITH MORE SHOWER AND THUNDERSTORM ACTIVITY. SOME OF THESE COULD CONTAIN HEAVY RAINFALL. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...FRUGIS AVIATION...NAS FIRE WEATHER...JPV HYDROLOGY...NAS
Hazardous weather outlook, Jun 26, 2:30 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 230 PM EDT FRI JUN 26 2009 MAZ001-025-NYZ043-053-054-060-061-084-VTZ013>015-271100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN WASHINGTON- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN COLUMBIA- EASTERN COLUMBIA-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 230 PM EDT FRI JUN 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE GREATEST TRHEAT IS DAMAGING WINDS WITH GUSTS IN EXCESS OF 60 MPH. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ANY THUNDERSTORMS WILL MOVE TO THE EAST AROUND 15 TO 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY BUT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. CTZ001-013-NYZ032-033-038>042-047>052-058-059-063>066-082-083-271100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-WESTERN GREENE- EASTERN GREENE-WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS- EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- 230 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY...SOUTHERN ADIRONDACKS...SCHOHARIE VALLEY...CAPITAL DISTRICT...EASTERN CATSKILLS...MID HUDSON VALLEY...NORTHWESTERN CONNECTICUT...CAPITAL DISTRICT...LAKE GEORGE AND SARATOGA REGIONS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE GREATEST TRHEAT IS DAMAGING WINDS WITH GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL OF THREE QUATERS OF AN INCH OR LARGER. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. ANY THUNDERSTORMS WILL MOVE TO THE EAST AROUND 15 TO 30 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY BUT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV. SEVERE WEATHER REPORTS CAN BE RELAYED TO LOCAL LAW ENFORECEMENT FOR RELAY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 26, 2:38 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 238 PM EDT FRI JUN 26 2009 NYZ063-064-261930- EASTERN ULSTER NY-WESTERN ULSTER NY- 238 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM IN SOUTHWESTERN ULSTER COUNTY... AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF NAPANOCH...OR ABOUT 6 MILES EAST OF GRAHAMSVILLE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... NAPANOCH BY 255 PM EDT 8 MILES NORTH OF ELLENVILLE BY 300 PM EDT KERHONKSON BY 310 PM EDT KERHONKSON BY 315 PM EDT 8 MILES WEST OF TILLSON BY 330 PM EDT RAINFALL FROM THIS THUNDERSTORM MAY APPROACH A HALF AN INCH IN LESS THAN AN HOUR. WASULA
Special weather statement, Jun 26, 3:27 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 327 PM EDT FRI JUN 26 2009 CTZ001-013-262000- NORTHERN LITCHFIELD CT-SOUTHERN LITCHFIELD CT- 327 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM IN LITCHFIELD COUNTY... AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES WEST OF TORRINGTON...AND MOVING EAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF LITCHFIELD BY 335 PM EDT TORRINGTON BY 340 PM EDT 6 MILES SOUTH OF WINSTED BY 350 PM EDT NEW HARTFORD BY 400 PM EDT THIS THUNDERSTORM COULD PRODUCE UP TO AN INCH OF RAINFALL IN AN HOUR. WASULA
Special weather statement, Jun 26, 3:36 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 336 PM EDT FRI JUN 26 2009 NYZ032-033-262030- HAMILTON NY-NORTHERN HERKIMER NY- 336 PM EDT FRI JUN 26 2009 ...STRONG THUNDERSTORMS WILL AFFECT EXTREME NORTHERN HAMILTON AND NORTHERN HERKIMER COUNTIES THROUGH 430 PM EDT... AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH. THIS STORM WAS LOCATED NEAR NEHASANE...OR ABOUT 24 MILES NORTH OF OLD FORGE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... NEHASANE BY 350 PM EDT ROBINWOOD AND LAKE LILA BY 355 PM EDT SABATTIS BY 405 PM EDT LITTLE TUPPER LAKE BY 420 PM EDT IF ON OR NEAR LYON LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM KL
Special weather statement, Jun 26, 3:50 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 350 PM EDT FRI JUN 26 2009 NYZ032-033-262045- HAMILTON NY-NORTHERN HERKIMER NY- 350 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HAMILTON AND NORTH CENTRAL HERKIMER COUNTIES... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS AROUND 50 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF OLD FORGE...AND MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... OLD FORGE BY 415 PM EDT BIG MOOSE BY 420 PM EDT ALGER ISLAND PUBLIC CAMPGROUND BY 430 PM EDT EAGLE BAY BY 440 PM EDT INLET AND LIMEKILN LAKE CAMPGROUND BY 445 PM EDT KL
Local storm report, Jun 26, 3:58 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
358 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 N PINE BUSH 41.63N 74.30W
06/26/2009 E0.75 INCH ULSTER NY PUBLIC
&&
FRUGISLocal storm report, Jun 26, 4:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
407 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MARLBORO 41.60N 73.97W
06/26/2009 M0.88 INCH ULSTER NY PUBLIC
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:44 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 61 min |
| Jun 26, 3:14 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 61 min |
| Jun 26, 3:32 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 43 min |
| Jun 26, 3:41 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton | 49 min |
| Jun 26, 3:48 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 57 min |
| Jun 26, 3:54 PM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 26, 4:03 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jun 26, 4:26 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 81 min |
| Jun 26, 4:45 PM EDT | Flash Flood Warning | ALY | Hamilton, Herkimer | 52 min |
Nearby
Severe Thunderstorm Warnings in New York, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.